# SDR SWIA20251226005

- Difficulty date: October 5, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME FS379 ATTACHING FLANGE AND WEB SECTION BETWEEN STGR 20R AND 21R.  REPLACED  FRAME FS379 ATTACHING FLANGE AND WEB SECTION BETWEEN STGR 20R AND 21R REF  DWG SH670-32050 REV. J AND DWG SH670-32280 REV. H AND SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLIED 51-900-1002-SKY900080.
